| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.2mm vticm5_13.2 -6.50/1.0/111 (sphere/cylinder/axis) implantable collamer lens broke in half in the injector.There was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: h3: device evaluation: d9: return date: 20-feb-2023.H3: device evaluation: the lens was returned in liquid in a vial.Visual inspection found the optic and haptic torn.Claim#: (b)(4).